# SDR VNAA20250610077

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: SH67035627
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDTM PART 6 53-41-116-250-A01 FOUND LEFT OUTBOARD FORWARD BOLT HOLE ON REAR SPAR LATERAL BEAM AND LEFT SIDE STAY FITTING TO HAVE DEEP GOUGES IN INNER BORE .   PERFORMED REPAIR FOR GOUGE DAMAGE TO OUTBOARD FWD HOLE BORE OF LHS SIDE STAY BRACKET, AFT WING FRAME FS797.00, LBL22.50 IAW MHIRJ REO 670-53-41-720 REV-- DATED 2025-03-07. PN SH670-35627
